# SDR ASOA051060

- Difficulty date: December 3, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT SIDE AND RIGHT SIDE FS 280 BULKHEAD WEB WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACED THE LEFT SIDE AND RIGHT SIDE FS 280 BULKHEAD WEB IAW BOMBARDIER REO 670-53-11-052.  (M)
